# SDR ARWR960657

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 980-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND UPPER FUSELAGE SKIN AROUND FASTENERS HAS CORROSION AND WORKING FASTENERS, RT FUSELAGE, STA 980.000 TO STA 1000.000.  REPAIRED IAW DER DRAWING NR GLP 1681/96-22-14-003.  TREATED AND PRIMED IAW SRM 51-1-8.
